Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalized area theorem for harmonic functions on hermitian hyperbolic space


Author: Robert Byrne Putz
Journal: Trans. Amer. Math. Soc. 168 (1972), 243-258
MSC: Primary 32A25
MathSciNet review: 0298049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be the noncompact realization of hermitian hyperbolic space. We consider functions on $ D$ which are harmonic with respect to the Laplace-Beltrami operator. The principal result is a generalized area theorem which gives a necessary and sufficient condition for the admissible convergence of harmonic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A25

Retrieve articles in all journals with MSC: 32A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0298049-2
PII: S 0002-9947(1972)0298049-2
Keywords: Harmonic functions, generalized area theorem, boundary behavior, hermitian hyperbolic space, symmetric space, admissible convergence
Article copyright: © Copyright 1972 American Mathematical Society